Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Abajaba

Face uncomfortable.

Recommended Posts

Hello, I'm on day 13 of the regimen and my face is peeling into oblivion. It started with my cheeks (worst), jawline (second worst), chin (third worst) and now the strip of skin on the between my brows and sideburns (not too bad, slowly getting bad). If I'm not spot moisturizing my face handfuls of times a day it becomes pretty uncomfortable to make certain facial movements and flakes become pretty visible. The worst times of the day are after I've cleansed my face and wait around for my face to dry. Super uncomfortable face during that period.

I completely missed the morning application of the regimen on day 5, and day 4 I was running super late and decided not to wait around to moisturize after applying BP before work. (Really regretted that...) Aside from these two hiccups, I've been spot on with twice a day 11-12 hours a part.

I do the jojoba oil exfoliation method (from the sticky thread) every day and I started shaving every day when I started the regimen, so quite a bit of flakes are coming off.

For the record; I had no crazy reactions when I started, and I'm using Daniel's cleanser, treatment and moisturizer. And I did 1/2 a pump of bp twice a day for eight days, currently on my 5th day of 1 full pump.

So now for my questions:

I understand peeling and dryness are to be expected, and that it's going to get worse before it gets better, but I don't know how much to attribute to this, and/or how much to attribute to the possibility that I started too fast?

Or perhaps that one day of missing moisturizing set me back a lot?

Should I hold off on upping the bp dosage to 1 1/2 pumps, or even consider going back to 1/2 pump?

And lastly, are there any glaring mistakes I'm making?

Or is this all just a case of needing to deal with it and reexamine the situation in a few weeks.

Sorry about the wall o' text and thank you for your time.

Link to comment
Share on other sites

I peeled like crazy when I started The Regimen, too. Moisturizing as often as you need to can help, but you'll probably still be pretty dry and peely for a little while. It's something lots of Regimen users have to go through.

You may want to try using half a pump of BP in the morning and a full pump at night, and just taking things extra slow with increasing the amount of BP you're using.

It's unfortunate that you're going through this, but, like I said, I went through it, too, and two years later, I'm so happy that I pushed through it, because The Regimen has been wonderful for me.

This is from the FAQs:

Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help prevent this dryness as well. Also, be sure to moisturize liberally. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×